MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Centrella Bed; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION Centrella Bed; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7900B
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that centrella med-surg main and auxiliary power cord were stripped with exposed copper wires.The process step at which the issue occurred was not specified.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the main and auxiliary power cord needed to be replaced.Per the baxter service manual, it is necessary for the centrella bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Make sure the power cord is not damaged and it is connected to the bed.Replace the power cord as necessary.Check the ac inlet to psm cable assembly for kinks, damage, and connections.Replace or connect the cable as necessary.Replace parts as necessary.A search of baxter maintenance records showed baxter performed preventive maintenance on this bed in oct, 2025.It is unknown if the facility performed any other preventive maintenance on this bed.The technician replaced the main and auxiliary power cord to resolve the reported event.Based on this information, no further action is required.

Brand Name
Centrella Bed
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50878519
Report Number1824206-2026-02277
Device Sequence Number15809011
Product Code FNL
UDI-Device Identifier00887761985162
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP7900B
Device Catalogue NumberP7900B1SPL05
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown